It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Abilify

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 10-12-2017, 09:20 AM   #1
    Mariabbb
    Member
    (female)
     
    Join Date: Nov 2015
    Location: Chicago, Illinois
    Posts: 59
    Mariabbb HB User
    Abilify

    My doctor prescribed Abilify for depression. I was reading up on it online and noticed that a lot of people complained of side effects. Most had experienced significant weight gain.

    If been taking Abilify for almost a year and I noticed I am gaining weight! Has anybody else had this problem with Abilify?

    Last edited by Mariabbb; 11-08-2017 at 08:48 AM.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:17 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!